2019
Том 71
№ 9

All Issues

Le Lyong Tay

Articles: 3
Article (Ukrainian)

Stability of periodic solutions of a class of differential equations

Le Lyong Tay

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 389–397

Article (Ukrainian)

A numerical-analytic method for autonomous systems with a small perturbation

Le Lyong Tay, Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 214–220

Article (Ukrainian)

Numeric-analytic method for the investigation of autonomous systems of differential equations

Le Lyong Tay

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 309–317